New Excedrin (Aspirin + Paracetamol + Caffeine) View larger

New product

Excedrin (Aspirin + Paracetamol + Caffeine)

$20

Excedrin

Against migraine attacks

32 film-coated tablets

Active substances:

  • Acetylsalicylic acid (aspirin) - 250 mg;
  • Paracetamol (acetaminophen) - 250 mg;
  • Caffeine - 65 mg;

Excipients:

  • tablet core - giprolose, cellulose microcrystalline (E460), stearic acid;
  • film shell - hypromellose (E464), titanium dioxide (E171), propylene glycol, benzoic acid (E210), carnauba wax (E903).

Manufacturer: GlaxoSmithKline

What is Excedrin, and what is it used for?

The drug Excedrin contains three active substances: acetylsalicylic acid (aspirin), paracetamol, caffeine. Acetylsalicylic acid and paracetamol have an analgesic, antipyretic and anti-inflammatory effect. Caffeine is a mild stimulant, normalizes the tone of blood vessels and promotes increased blood flow.

Excedrin is used to treat headaches of various etiologies, including migraine attacks accompanied by nausea, vomiting, sensitivity to light and sounds.

What you should know before taking Excedrin

Excedrin is contraindicated in the following cases:

  • hypersensitivity to one or more components of the drug; allergic to paracetamol, acetylsalicylic acid or caffeine, which can manifest in the form of a runny nose, shortness of breath, swelling of the face or tongue, rash;
  • Gastrointestinal diseases - erosive gastritis, gastric ulcer and duodenal ulcer;
  • symptoms of gastrointestinal bleeding such as black stools;
  • hemophilia and other blood diseases;
  • serious pathologies of the cardiovascular system;
  • liver and kidney diseases;
  • taking cytotoxic drugs (Methotrexate) in a dosage of more than 15 mg per week;
  • the last trimester of pregnancy.

Possible side effects

With the appearance of at least one undesirable effect, it is recommended to immediately stop taking the drug and to consult with your doctor.

  • An allergic reaction involving swelling of the face, lips, tongue or larynx, shortness of breath, the difficulty of swallowing, feeling short of breath, dizziness, fainting.
  • Redness and peeling of the skin, rash, itching, rashes on the mucous of membranes.
  • Bleeding from the gastrointestinal tract, which can be manifested by abdominal pain, vomiting of the color of the "coffee grounds", black stools. This complication can occur suddenly and lead to death, the risk increases in old age.
  • Signs of liver failure (yellowing of the skin and eyes).
  • Hypotension (low blood pressure).
  • Heart rhythm disturbances.


Known as: Aquacitramon, Citramon P, Ascophenum-P, Cophicyl-plus, Migrenol Extra, Citrapak, Acifein, Citramarin


DELIVERY WORLDWIDE


Buy Excedrin 32 tablets / Buy Excedrin online / Excedrin 32 tablets original / Delivery Excedrin worldwide
Buy Aquacitramon 32 tablets / Buy Citramarin online / Acifein 32 tablets original / Delivery Citrapak worldwide
Buy Migrenol Extra 32 tablets / Buy Cophicyl-plus online / Ascophenum-P 32 tablets original / Delivery Citramon P worldwide

Customers who bought this product also bought:

30 other products in the same category: